# SDR SIMA20250108001

- Difficulty date: January 8, 2025
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N229NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000547
- Aircraft time: 22,313 hours, 15,086 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Not Reported
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD SEAT TRACK BEAM ALTERNATE INSTALLATION-PERMANENT REPAIR (DWMS ROUTINE #ERS-EJ-53MR-5114). (MAJOR REPAIR) C/W ERS-EJ-53MR-5114.
